MathSciNet Relay Station
MathSciNet bibliographic data
MR1010003 (91b:47047) 47B20 (46E20 46G99 47A15)
Trent, T. T. Invariant subspaces of finite codimension for measures with thin support. Proc. Amer. Math. Soc. 109 (1990), no. 2, 369–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement